# SDR UPS04242963

- Difficulty date: August 4, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT MLG WING DOOR AFT Z-SECTION CRACKED.  Z-SECTION REMOVED IAW SRM 51-30-02 Z-SECTION FABRICATED IAW SRM 51-20-1 Z-SECTION INSTALLED IAW SRM 51-30-02.
